# SDR YENA2024022600293

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 72,317 hours, 26,124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1287, PVD-PBI. 'FUMES SMELLED IN THE COCKPIT DURING THE LAST 3 TO 4 MINS OF THE FLIGHT. CONSISTANT WITH DIRTY SOCK SMELL;  PER INFO NOTICE 2017-T015J FOLLOWED TSM 05-50-00-710-080-A. DETERMINED A LEVEL 2 EVENT. INSPECTED APU & FOUND OIL AT INLET, CLEANED APU & ACCOMPLISHED ECS DECONTAMINATION LEVEL B TYPE 1. NOTED OIL COMING FROM APU COOLING FAN EXHAUST REF LP 3916747 FOR MEL. A/C OK FOR SVC.'
